# SDR HALA20240401082

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 41,756 hours, 6,633 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 52,147 hours, 8,356 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AIR PACK 2 OVHT PERFORMED ECAM ACTION. SHUT OFF PACK 2. REMOVED & REPLACED RH AIR CYCLE MACHINE (ACM) PER 21-52-21-000 / 400-81-A, OPS & LEAK CHECK GOOD.
